Tuesday, June 16, 2009

Is it normal to feel drunk after taking Prometrium?

LOL, it didn't last too long, but within in an hour of taking the first one, I got VERY dizzy and seriously felt how I feel when I'm getting a buzz.

Very strange.

We went to a movie tonight--The Hangover (pretty funny, but not super, super funny) and as we were driving there I was overcome with dizziness. It was weird. I had taken the pill with food, like they said to do, but who knows. I hope they didn't accidentally put rufies in my pill bottle.

When we got to the theater, I gulped down a bunch of water, and I felt better within 15 minutes.

Hope that doesn't happen every time since I have to take it twice a day, and the morning one will be at work! I'll do what I have to to ensure that my bean has every chance to stay stuck. :)

3 comments:

Cate said...

Yep very normal. I usually take mine just before I lay down for the night because it doesn't bother my stomach.

Sarah R said...

Thanks, Cate. They have me on it twice a day, so the morning one should be interesting! *Giggle* I'm at work and am going to be taking it with my breakfast in a little bit. :)

Why do you think they have me taking it twice a day instead of just once?

Thank you for all your medical help! You are the best... Muah!!! :)

Cate said...

When I was pg I took it twice daily because it meant my levels would go up and remain up versus when I take it to bring on AF I take it just once daily so my levels tend to drop earlier than normal.